# SDR HNAA2022011300049

- Difficulty date: January 12, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 48,645 hours, 45,409 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS  647     27-41  2748311  12JAN22  CLT  CLOSE
      ON CLIMB OUT PTRIM MAIN FAIL DISPLAYED ON EICAS. A/P DISCONNECTED AND WOULD NOT REENGAGE. BACK UP PITCH TRIM OPERATES NORMAL.
                                          32880    00 AD
FACT  12JAN22  23:54  CLT
            REMOVED AND REPLACED HSCU IAW REFERENCE TO  AMM 27-40-01, OPS CHECK GOOD. AUTOPILOT OPS NORMAL, NO EICAS FAIL MESSAGES AT THIS TIME. OK FOR SERVICE
